MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD DRIVE; WHEELCHAIR

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD DRIVE; WHEELCHAIR
Model Number K318ADDA-SF
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 04/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The medical device involved in the incident is a wheelchair, item # k318adda-sf.The serial number is (b)(6).The production date is 12/8/2017.1.How many similar mdrs, complaints, or service requests for the same device have you received over the past three (3) years? re: no, we never received the similar mdrs.2.If you have received reports of similar problems, please provide for each case the root cause and corrective actions taken.Not mentioned.3.Please provide any test reports and final qc inspection record conducted for this device.Attached the test reports and final qc inspection record.
 
Event or Problem Description
We received the email from our customer drive, the details as below: drive devilbiss healthcare is the initial importer of the device which is a wheelchair.End-user was sitting in a lift reclining chair with a wheelchair was in front of her.She put her foot forward and it hit a sharp edge of the wheel on the wheelchair.She cut two of her toes and started to bleed a lot because she is on blood thinners.The medical device involved in the incident is a wheelchair, item # k318adda-sf.The serial number is (b)(6).

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD
no.36, danyan road
danyang, jiangsu 21230 0
CH  212300
Manufacturer (Section G)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD
no.36, danyan road
danyang, jiangsu 21230 0
CH   212300
Manufacturer Contact
belinda deng
no.36, danyan road
danyang, jiangsu 21230-0
CH   212300
MDR Report Key18026558
Report Number3014810929-2020-00001
Device Sequence Number7593545
Product Code IOR
UDI-Device Identifier00822383133171
UDI-Public822383133171
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberK318ADDA-SF
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2020
Initial Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight113 KG